# SDR JJBA2011112610001

- Difficulty date: November 26, 2011
- Submitted: November 28, 2011
- Operation: Air carrier
- Aircraft: N374PH
- Make and model: Dhav DHC8202
- Aircraft serial: 528
- Aircraft time: 26,655 hours, 37,331 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Failed
- Location: Ac
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED THAT THE EMERGENCY LIGHT FLICKERED IN FLIGHT. MX  R & R AC GENERATOR AND GENERATOR CONTROLLER AND PERFORMED OPS AND LEAK CHECKED SATISFACTORY.
